advertisement
Question
Posted by: icon | 2008/07/17

morning after pill

Hi There

a friend of mine had her last period 10 june. last weekend we went away for the weekend and she had forgotten her "  protection"  at home and she and her bfriend of 4 years had unprotected sex. she took the morning after pill on monday, and she just gave me a call to say she still doesnt have her period. could the pill have caused this delay, and also, if she is indeed pregnant, could this pill harm the baby in anyway?
pls get back to me asap as i told her she should rather have a blood test done as it is very accurate, but she is still staying with her mum and doesnt want her mum to find out (results will be sent to the doc and her mom is friends with him...dont want the result to be sent to him...just to be safe)
i told her she can move in with me should she be pregnant. but ja, we need to know if the baby will be safe.
thx!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Icon

The morning after pill does not always induce a bleed and this does not mean that the pill has failed to achieve it’s objective. Furthermore the timing of intercourse may not have been in the mid-cycle stage and therefore I would not be too concerned about the possibilities of conception. However a simple home pregnancy test can also be done approximately 14 days after the event and would be quite accurate at that point.



Answered by: Dr.M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement